# SDR AALA20170120010

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 63,898 hours, 8,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT R2 JUMPSEAT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00. OPERATIONAL CHECKED GOOD.
